# SDR SWIA2025111200009

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10095
- Aircraft time: 44,436 hours, 33,005 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF. NOSE GEAR INDICATOR WAS RED. RAN QRH AND GEAR LOCKED DOWN WITH THREE GREEN DN INDICATORS.   (FLIGHT 5998)  REF. CP 31173584 FOR TROUBLESHOOTING OF GEAR DISAGREE & HEALTH MONITORING CHK OF LANDING GEAR PROXIMITY SENSORS & ADJUSTMENT OF NLG UP SENSOR (PX22) DUE TO IT BEING OUT OF LIMITS.  REF. CP 31173617 FOR THE VERIFICATION OF THE HEALTH AND OPERATION OF THE HYD SYSTEM DURING GEAR EXTENSION/RETRACTION SYS .REF. CP 31169134 FOR THE REPLACEMENT OF THE PROXIMITY-SENSOR ELECTRONIC UNIT.REF. CP 31168331 THE GVI THE NLG AND BOTH MLG'S AND FOR PERFORMING MULTIPLE LANDING GEAR EXTENSION/RETRACTION SYSTEM CHECKS.ALL OPS CHECK GOOD AT THIS TIME.
